Formal solutions of the Hilbert problem for a ring
Matematičeskie zametki, Tome 12 (1972) no. 2, pp. 221-232
Cet article a éte moissonné depuis la source Math-Net.Ru
The solution of the Hilbert problem is defined as the series which formally satisfies the boundary condition. We find a number of such solutions and give their properties.
@article{MZM_1972_12_2_a14,
author = {I. Kh. Sabitov},
title = {Formal solutions of the {Hilbert} problem for a ring},
journal = {Matemati\v{c}eskie zametki},
pages = {221--232},
year = {1972},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_2_a14/}
}
I. Kh. Sabitov. Formal solutions of the Hilbert problem for a ring. Matematičeskie zametki, Tome 12 (1972) no. 2, pp. 221-232. http://geodesic.mathdoc.fr/item/MZM_1972_12_2_a14/